MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC TEMNO ELITE¿.VALVED COAXIAL BUNDLE..20G.15.0 CM.VALVED COA; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS INC TEMNO ELITE¿.VALVED COAXIAL BUNDLE..20G.15.0 CM.VALVED COA; INSTRUMENT, BIOPSY
Catalog Number TEVC2015
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Advance (2920)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that the physician was attempting a lung biopsy procedure, the instrument did not fire and the biopsy needle did not pass through the coaxial needle smoothly.During the biopsy procedure the patient moved, resulting in a pneumothorax.The biopsy procedure was aborted.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TEMNO ELITE¿.VALVED COAXIAL BUNDLE..20G.15.0 CM.VALVED COA
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84084
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC
1600 merit parkway
south jordan UT 84084
Manufacturer Contact
bryson heaton rn
1600 merit parkway
south jordan, UT 84084
8012531600
MDR Report Key20404250
Report Number1721504-2024-00048
Device Sequence Number17017450
Product Code KNW
UDI-Device Identifier00884450397763
UDI-Public884450397763
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2024
Device Catalogue NumberTEVC2015
Device Lot NumberH2902255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexUnknown